Alert archive / Maine / Winter Storm Warnings in 2018

Winter Storm Warning 9, NWS Gray, ME

November 12, 2018Franklin County, Oxford County, Somerset County, Maine; Coos County, New Hampshire

NWS Gray, ME issued this winter storm warning at Nov 12, 2018, 2:59 PM EST for Franklin County, Oxford County, Somerset County, Maine; Coos County, New Hampshire. It took effect at Nov 13, 2018, 4:00 AM EST. It was in force for 15 hr. 30 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Nov 12, 2018, 2:59 PM EST (19:59 UTC)
In effect from
Nov 13, 2018, 4:00 AM EST
Expired
Nov 13, 2018, 7:00 PM EST
In force
15 hr
Issued by
NWS Gray, ME

Counties Franklin County, ME, Oxford County, ME, Somerset County, ME, Coos County, NH

The radar

The Portland,ME radar (KGYX), 118 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 13, 8:21 AM ESTSNOW 4.5Newry, ME
Nov 13, 8:42 AM ESTSNOW 3.31 W Otisfield, ME
Nov 13, 8:48 AM ESTSNOW 5Lancaster, NH
Nov 13, 8:51 AM ESTSNOW 3Farmington, ME
Nov 13, 8:53 AM ESTSNOW 5Bryant Pond, ME
Nov 13, 8:53 AM ESTSNOW 6Bryant Pond, ME
Nov 13, 8:54 AM ESTSNOW 4.5Hartford, ME
Nov 13, 8:57 AM ESTSNOW 3Wilton, ME
Nov 13, 9:15 AM ESTSNOW 3.5New Sharon, ME
Nov 13, 9:19 AM ESTSNOW 4South Paris, ME
Nov 13, 9:27 AM ESTSNOW 21 Ene Madison, ME
Nov 13, 10:26 AM ESTSNOW 6.5Newry, ME
Nov 13, 10:40 AM ESTSNOW 53 Ese Jefferson, NH
Nov 13, 11:08 AM ESTSNOW 7.5Milan, NH
Nov 13, 11:20 AM ESTSNOW 7.51 Se Lancaster, NH
Nov 13, 11:23 AM ESTSNOW 55 S Harmony, ME
Nov 13, 11:25 AM ESTSNOW 6Bryant Pond, ME
Nov 13, 11:52 AM ESTSNOW 7Newry, MECHANGED TO SLEET AND RAIN.
Nov 13, 12:21 PM ESTSNOW 73 Ese Jefferson, NH
Nov 13, 1:07 PM ESTSNOW 7.51 Nnw Whitefield, NH
Nov 13, 3:57 PM ESTSNOW 8St. Zacharie Crossing, ME
Nov 13, 6:27 PM ESTSNOW 7.51 Nnw Whitefield, NH
Nov 13, 6:56 PM ESTSNOW 6Hartford, ME
Nov 13, 6:57 PM ESTSNOW 8Carrabassett Valley, ME
Nov 13, 7:00 PM ESTSNOW 6Madison, ME
Nov 13, 7:00 PM ESTSNOW 7Shelburne, NH
Nov 13, 7:00 PM ESTSNOW 8Andover, ME
Nov 13, 7:02 PM ESTSNOW 6Jay, ME
Nov 13, 7:04 PM ESTSNOW 5Dixfield, ME
Nov 13, 7:09 PM ESTSNOW 5North Anson, ME

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 8.0 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2018-11-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2018-11-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1672 m above ground
0-6 km bulk shear
86 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

235 
WWUS41 KGYX 121959
WSWGYX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Gray ME
259 PM EST Mon Nov 12 2018

...HEAVY SNOW EXPECTED IN NORTHERN NEW HAMPSHIRE AND NORTHWEST 
MAINE...

.Low pressure tracking up the East Coast will spread
precipitation into northern New England beginning after midnight
tonight. Precipitation will likely begin as snow for much of the
area, but transition quickly to rain over the coastal plain and
southern New Hampshire as the temperature warms. Further north it
will remain snow for most of the day, accumulating to as much as 6
to 8 inches. Precipitation comes to an end Tuesday afternoon as a
cold front ushers in colder air and strong winds Tuesday night.

MEZ007>009-NHZ001-130500-
/O.UPG.KGYX.WW.Y.0022.181113T0900Z-181114T0000Z/
/O.NEW.KGYX.WS.W.0009.181113T0900Z-181114T0000Z/
Northern Oxford-Northern Franklin-Central Somerset-Northern Coos-
Including the cities of Upton, Wilsons Mills, Andover, Byron, 
Middle Dam, Roxbury, South Arm, Coburn Gore, Davis, Oquossoc, 
Rangeley, Avon, Kingfield, Phillips, New Portland, Brassua, 
Long Pond, Moosehead, Pittston Farm, Seboomook, Bingham, Jackman,
Errol, Millsfield, and Colebrook
259 PM EST Mon Nov 12 2018

...WINTER STORM WARNING IN EFFECT FROM 4 AM TO 7 PM EST TUESDAY...

* WHAT...Heavy snow expected. Plan on difficult travel 
  conditions, including during the morning commute on Tuesday. 
  Total snow accumulations of 5 to 8 inches are expected.

* WHERE...In New Hampshire, Northern Coos County. In Maine, 
  Northern Oxford, Northern Franklin and Central Somerset 
  Counties.

* WHEN...From 4 AM to 7 PM EST Tuesday.

* ADDITIONAL DETAILS...Expect roads to be snow covered and
  slippery, making travel dangerous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means severe winter weather
conditions are expected. If you must travel, keep an extra
flashlight, food and water in your vehicle in case of an
emergency. For a more precise forecast for your specific
location...go to www.weather.gov/gray.

$$

MEZ012>014-NHZ003-004-130500-
/O.EXA.KGYX.WW.Y.0022.181113T0900Z-181114T0000Z/
Southern Oxford-Southern Franklin-Southern Somerset-
Northern Grafton-Northern Carroll-
Including the cities of Bethel, Bryant Pond, Hanover, 
Locke Mills, Milton, Newry, Rumford, Norway, Fryeburg, Oxford, 
Farmington, New Sharon, New Vineyard, Temple, Wilton, 
Chesterville, Jay, Athens, Cornville, Skowhegan, Palmyra, 
Pittsfield, Embden, Madison, Bethlehem, Lincoln, Littleton, 
Sugar Hill, Thornton, Waterville Valley, Woodstock, Jackson, 
North Conway, Albany, Conway, Chatham, and Crawford Notch
259 PM EST Mon Nov 12 2018

...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM TO 7 PM EST
TUESDAY...

* WHAT...Snow expected. Plan on slippery road conditions, 
  including during the morning commute on Tuesday. Total snow 
  accumulations of 3 to 5 inches are expected.

* WHERE...In New Hampshire, Northern Grafton and Northern 
  Carroll Counties. In Maine, Southern Oxford, Southern Franklin 
  and Southern Somerset Counties.

* WHEN...From 4 AM to 7 PM EST Tuesday.

* ADDITIONAL DETAILS...Snow will change to rain as the temperature
  warms on Tuesday. This will cause roadways to be slick and
  slushy, making travel difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
For a more precise forecast for your specific location...go to
www.weather.gov/gray.

$$

NHZ002-130500-
/O.CON.KGYX.WW.Y.0022.181113T0900Z-181114T0000Z/
Southern Coos-
Including the cities of Berlin, Dummer, Milan, York Pond, 
and Lancaster
259 PM EST Mon Nov 12 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM
EST TUESDAY...

* WHAT...Snow expected. Plan on slippery road conditions, 
  including during the morning commute on Tuesday. Total snow 
  accumulations of 4 to 6 inches are expected.

* WHERE...Southern Coos County.

* WHEN...From 4 AM to 7 PM EST Tuesday.

* ADDITIONAL DETAILS...Snow will change to rain as the temperature
  warms on Tuesday. This will cause roadways to be slick and
  slushy, making travel difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
For a more precise forecast for your specific location...go to
www.weather.gov/gray.

$$
2 follow-up statements
480 
WWUS41 KGYX 130304
WSWGYX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Gray ME
1004 PM EST Mon Nov 12 2018

...HEAVY SNOW EXPECTED IN NORTHERN NEW HAMPSHIRE AND NORTHWEST
MAINE...

.Low pressure tracking up the East Coast will spread
precipitation into northern New England beginning after midnight
tonight. Precipitation will likely begin as snow for much of the
area, but transition quickly to rain over the coastal plain and
southern New Hampshire as the temperature warms. Further north it
will remain snow for most of the day, accumulating to as much as
6 to 8 inches. Precipitation comes to an end Tuesday afternoon as
a cold front ushers in colder air and strong winds Tuesday night.

MEZ007>009-NHZ001-131115-
/O.CON.KGYX.WS.W.0009.181113T0900Z-181114T0000Z/
Northern Oxford-Northern Franklin-Central Somerset-Northern Coos-
Including the cities of Upton, Wilsons Mills, Andover, Byron, 
Middle Dam, Roxbury, South Arm, Coburn Gore, Davis, Oquossoc, 
Rangeley, Avon, Kingfield, Phillips, New Portland, Brassua, 
Long Pond, Moosehead, Pittston Farm, Seboomook, Bingham, Jackman,
Errol, Millsfield, and Colebrook
1004 PM EST Mon Nov 12 2018

...WINTER STORM WARNING REMAINS IN EFFECT FROM 4 AM TO 7 PM EST
TUESDAY...

* WHAT...Heavy snow expected. Plan on difficult travel 
  conditions, including during the morning commute on Tuesday. 
  Total snow accumulations of 4 to 7 inches are expected.

* WHERE...In New Hampshire, Northern Coos County. In Maine, 
  Northern Oxford, Northern Franklin and Central Somerset 
  Counties.

* WHEN...From 4 AM to 7 PM EST Tuesday.

* ADDITIONAL DETAILS...Be prepared for significant reductions in 
  visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means severe winter weather
conditions are expected. If you must travel, keep an extra
flashlight, food and water in your vehicle in case of an
emergency. For a more precise forecast for your specific
location...go to www.weather.gov/gray.

$$

MEZ012>014-NHZ002>004-131115-
/O.CON.KGYX.WW.Y.0022.181113T0900Z-181114T0000Z/
Southern Oxford-Southern Franklin-Southern Somerset-Southern Coos-
Northern Grafton-Northern Carroll-
Including the cities of Bethel, Bryant Pond, Hanover, 
Locke Mills, Milton, Newry, Rumford, Norway, Fryeburg, Oxford, 
Farmington, New Sharon, New Vineyard, Temple, Wilton, 
Chesterville, Jay, Athens, Cornville, Skowhegan, Palmyra, 
Pittsfield, Embden, Madison, Berlin, Dummer, Milan, York Pond, 
Lancaster, Bethlehem, Lincoln, Littleton, Sugar Hill, Thornton, 
Waterville Valley, Woodstock, Jackson, North Conway, Albany, 
Conway, Chatham, and Crawford Notch
1004 PM EST Mon Nov 12 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM
EST TUESDAY...

* WHAT...Mixed precipitation expected. Plan on slippery road
  conditions, including during the morning commute on Tuesday.
  Total snow accumulations of 2 to 5 inches, with localized 
  amounts up to 6 inches, and ice accumulations of a light glaze 
  are expected.

* WHERE...Portions of northern New Hampshire and south central 
  and western Maine.

* WHEN...From 4 AM to 7 PM EST Tuesday.

* ADDITIONAL DETAILS...Be prepared for reduced visibilities at 
  times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory means that periods of snow, sleet or
freezing rain will cause travel difficulties. Be prepared for
slippery roads and limited visibilities, and use caution while
driving. For a more precise forecast for your specific location...
go to www.weather.gov/gray.

$$
478 
WWUS41 KGYX 130838
WSWGYX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Gray ME
338 AM EST Tue Nov 13 2018

...HEAVY SNOW EXPECTED IN NORTHERN NEW HAMPSHIRE AND NORTHWEST
MAINE...

Low pressure off the mid Atlantic coast early this morning will
race northeast into the maritimes by this evening. Mixed 
precipitation in the form of snow...sleet and rain will fall in
the foothills of Maine and New Hampshire with accumulations of 2
to 5 inches. Further north... precipitation will remain in the 
form of snow for most of the day, accumulating to as much as 4 to
8 inches. Precipitation comes to an end late this afternoon as a 
cold front ushers in colder air and strong winds Tuesday night.

MEZ007>009-NHZ001-131645-
/O.CON.KGYX.WS.W.0009.181113T0900Z-181114T0000Z/
Northern Oxford-Northern Franklin-Central Somerset-Northern Coos-
Including the cities of Upton, Wilsons Mills, Andover, Byron, 
Middle Dam, Roxbury, South Arm, Coburn Gore, Davis, Oquossoc, 
Rangeley, Avon, Kingfield, Phillips, New Portland, Brassua, 
Long Pond, Moosehead, Pittston Farm, Seboomook, Bingham, Jackman,
Errol, Millsfield, and Colebrook
338 AM EST Tue Nov 13 2018

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...Heavy snow expected. Plan on difficult travel conditions,
  including during the morning commute. Total snow accumulations
  of 4 to 8 inches are expected.

* WHERE...In New Hampshire, Northern Coos County. In Maine, 
  Northern Oxford, Northern Franklin and Central Somerset 
  Counties.

* WHEN...Until 7 PM EST this evening.

* ADDITIONAL DETAILS...Be prepared for significant reductions in 
  visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means severe winter weather
conditions are expected. If you must travel, keep an extra
flashlight, food and water in your vehicle in case of an
emergency. For a more precise forecast for your specific
location...go to www.weather.gov/gray.

$$

MEZ012>014-NHZ002>004-131645-
/O.CON.KGYX.WW.Y.0022.181113T0900Z-181114T0000Z/
Southern Oxford-Southern Franklin-Southern Somerset-Southern Coos-
Northern Grafton-Northern Carroll-
Including the cities of Bethel, Bryant Pond, Hanover, 
Locke Mills, Milton, Newry, Rumford, Norway, Fryeburg, Oxford, 
Farmington, New Sharon, New Vineyard, Temple, Wilton, 
Chesterville, Jay, Athens, Cornville, Skowhegan, Palmyra, 
Pittsfield, Embden, Madison, Berlin, Dummer, Milan, York Pond, 
Lancaster, Bethlehem, Lincoln, Littleton, Sugar Hill, Thornton, 
Waterville Valley, Woodstock, Jackson, North Conway, Albany, 
Conway, Chatham, and Crawford Notch
338 AM EST Tue Nov 13 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...Mixed precipitation expected. Plan on slippery road
  conditions, including during the morning commute. Total snow
  accumulations of 2 to 4 inches, with localized amounts up to 5 
  inches, and ice accumulations of a light glaze are expected.

* WHERE...Portions of north central New Hampshire and central Maine.

* WHEN...Until 7 PM EST this evening.

* ADDITIONAL DETAILS...Be prepared for reduced visibilities at 
  times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory means that periods of snow, sleet or
freezing rain will cause travel difficulties. Be prepared for
slippery roads and limited visibilities, and use caution while
driving. For a more precise forecast for your specific location...
go to www.weather.gov/gray.

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this winter storm warning went out at Nov 12, 11:25 AM EST, 3 hours 34 minutes earlier.

Area forecast discussion, Nov 12, 11:25 AM EST, 3 hours 34 minutes before
Area Forecast Discussion
National Weather Service Gray ME
1125 AM EST Mon Nov 12 2018

.SYNOPSIS...
High will crest over the region this morning and will shift
offshore this afternoon. Low pressure will move up the east
coast Monday night and Tuesday reaching the maritimes by Tuesday
evening. A strong northwest flow will develop in the wake of
this system Tuesday night and Wednesday as high pressure builds
in from the west. High pressure will crest over the region
Wednesday night and will shift east on Thursday. Low pressure
will move up the east coast Thursday night and Friday.

&&

.NEAR TERM /TODAY/...
1130AM UPDATE...
Temperatures are well on their way to today's forecast highs in
the low to mid 40s, and have made some minor adjustments to
hourly temperature forecasts based on latest observations. Have
also made some adjustment to sky cover based on some stable
clouds in the northeast corner of the forecast area.

830AM UPDATE...
Have made minor adjustments mainly to hourly temperature
forecast for the next few hours.

700 AM UPDATE...
Have updated forecast to issue winter weather advisories for
the mountains of Maine and New Hampshire for late tonight
through Tuesday. Aside from a few adjustments to area temps/tds
no other changes planned to current forecast.

ORIGINAL DISCUSSION...
High pressure will crest over the region early this morning
before shifting offshore this afternoon. Weak warm front lifting
by to the northwest currently producing mid level clouds to the
west of the forecast area so expect variable clouds in northern
and western zones through the day. High temperatures will range
through the 30s north and lower to mid 40s south.

&&

.SHORT TERM /TONIGHT AND TUESDAY/...
830AM UPDATE...
Have made some adjustments to massage the hourly POP and weather
forecasts as well as snow amounts. Overall idea of previous
forecast remains in tact.

ORIGINAL DISCUSSION...
Low pressure moving up the mid Atlantic coast overnight will
bring increasing clouds this evening. Mid level over-running
will shift into the region from the south after midnight
producing some light mixed precipitation in southern zones and
light snow toward morning in central and northern portions of
the forecast area. Only looking for light amounts of QPF with
this initial surge of lift with amounts of a tenth of an inch or
less for most of the forecast area. This may be enough to slick
up roads for the morning commute especially in interior
southern sections. Lows overnight will likely be reached in the
evening with steady or slowly rising temperatures for the
remainder of the night. Lows will range from the mid 20s north
to the mid 30s south.

Low pressure will race from the Jersey coast into the maritimes
by evening on Tuesday bringing a quick shot of rain in southern
zones and a wintry mix in the mountains and foothills. Models
have been backing off on QPF and this trend continues this
evening but still looking for amounts around an inch in southern
zones. With several rain events lately...area rivers continue
to run high and this may be enough to cause minor flooding on
southern New Hampshire rivers. Farther north snow will gradually
mix with sleet and rain but accumulations of 3 to 6 inches can
be expected before the change over...especially in the higher
elevations. Will be holding off on any advisories for the moment
and let the day shift have a look at the next model run. Highs
on Tuesday will range from the mid 30s north to the mid 40s
south.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Tuesday night low pressure moving along the Maine coast will
move far enough away to begin pulling in cold air as the system
advances east-northeast. Wrap-around precipitation is likely,
with another inch or two possible for the highest peaks from
night Tuesday night into Wednesday morning. However, most of
the precipitation will be coming to an end outside of the higher
terrain by midnight.

Temperatures will be noticeably colder Tuesday night in northern
NH and Maine, with temperatures in the mid to upper 20s
elsewhere. On Wednesday high temperatures will be fighting
strong cold air advection on gusty northwest winds. Temperatures
may only move a few degrees across the north while farther south
there will be more improvement with clearing skies. Upslope
showers and clouds will continue during the day over the north,
increasing snowfall totals there by a few tenths of an inch.

We will have about 48 hours of precipitation-free weather
outside of the mountains before the next storm system arrives
Thursday night into Friday. Before this occurs though, expect an
extremely cold night Wednesday with temperatures dropping into
the single digits across the north, and the 10s and teens south
all the way to the coast. This is a good 15 degrees or more
below normal for this time of year.

With this cold air in place, some guidance has trended towards
pushing the rain/snow line well offshore. The GFS is much
farther out to sea as opposed to the Euro, which keeps the storm
right along the coast. Have brought the rain/snow line farther
south, which would result in higher snowfall totals to the
coast. As far as totals, deterministic runs are much higher than
ensemble means. But some areas will get double digit snowfall
towards the mountains at least. The system moves out quickly
Friday night.

There will be another chance for precip on Sunday, and a couple
more waves of reinforcing Arctic air. Again the higher peaks
will have a chance of accumulating snow.

&&

.AVIATION /14Z MONDAY THROUGH FRIDAY/...
Short Term...VFR today. MVFR/IFR ceilings/vsby developing
overnight and persisting through Tuesday afternoon.

Long Term...Northwest wind behind the departing low could gust
to 30KT or possibly higher Tuesday night into Wednesday morning
with conditions becoming VFR along the coastal plain but
staying MVFR north of the mountains with snow showers lingering.
Winds diminish Wednesday night with VFR returning area wide
through Thursday. The next system arrives on Friday and will
bring widespread IFR conditions and more rain and snow.

&&

.MARINE...
Short Term...Dropping remaining SCA's with the morning package.
Minimal gales possible in southeast flow ahead of low pressure
on Tuesday.

Long Term...Gale force winds may continue over the outer waters
into Thursday morning before finally diminishing with high
pressure moving in on Thursday. The next coastal low is expected
to track near Cape Cod on Friday with stronger winds possible
ahead of and behind this storm again.

&&

.HYDROLOGY...
Quick shot of rain late Monday night and Tuesday may bring
southern New Hampshire rivers to near bankfull possibly
resulting in some minor flooding Tuesday night and Wednesday.
Situation looks marginal at best and will be holding off on any
flood watches for now.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Winter Weather Advisory from 4 AM to 7 PM EST Tuesday for
     MEZ007>009.
NH...Winter Weather Advisory from 4 AM to 7 PM EST Tuesday for
     NHZ001-002.
MARINE...Gale Watch from Tuesday afternoon through Wednesday evening
     for ANZ150-152-154.

&&

NEAR/SHORT TERM UPDATE...Kimble
SHORT TERM...Sinsabaugh
LONG TERM...Hanes
Hazardous weather outlook, Nov 12, 6:54 AM EST, 8 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
654 AM EST Mon Nov 12 2018

MEZ012>014-018>028-NHZ003>015-131200-
Southern Oxford-Southern Franklin-Southern Somerset-Interior York-
Interior Cumberland-Androscoggin-Kennebec-Interior Waldo-
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo-
Northern Grafton-Northern Carroll-Southern Grafton-Southern Carroll-
Sullivan-Merrimack-Belknap-Strafford-Cheshire-Eastern Hillsborough-
Interior Rockingham-Coastal Rockingham-
Western And Central Hillsborough-
654 AM EST Mon Nov 12 2018

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine, western Maine, New Hampshire, central New
Hampshire, northern New Hampshire and southern New Hampshire.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Strong northwest winds are forecast to develop Tuesday night and
Wednesday behind departing low pressure. A Wind Advisory might be
needed.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ150-152-154-131200-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
654 AM EST Mon Nov 12 2018

...GALE WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY
EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ151-153-131200-
Penobscot Bay-Casco Bay-
654 AM EST Mon Nov 12 2018

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ007>009-NHZ001-002-131200-
Northern Oxford-Northern Franklin-Central Somerset-Northern Coos-
Southern Coos-
654 AM EST Mon Nov 12 2018

...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM TO 7 PM EST TUESDAY...

This Hazardous Weather Outlook is for west central Maine, western
Maine and northern New Hampshire.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

Accumulating snow is expected on Tuesday with the highest
accumulations in the mountains. Strong northwest winds will develop
behind the departing storm for Tuesday night and Wednesday. A Wind
Advisory might be needed.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 12, 6:52 AM ESTWinter Weather AdvisoryGYXFranklin, Oxford, Somerset36 hr
Nov 12, 2:51 PM ESTGale WarningGYX56 hr

Nearby

Winter Storm Warnings in Maine, 2018Winter Storm Warnings in New Hampshire, 2018Every winter storm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.